MathSciNet Relay Station
MathSciNet bibliographic data
MR3151614 11A63 (11A07 11K45 11L07)
Shparlinski, Igor E.; Steiner, Wolfgang On digit patterns in expansions of rational numbers with prime denominator. Q. J. Math. 64 (2013), no. 4, 1231–1238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement